Geometry of Orbits of Vector Fields and Singular Foliations

Cover Page

Abstract


The subject of this paper is the geometry of orbits of a family of smooth vector fields defined on a smooth manifold and singular foliations generated by the orbits. As is well known, the geometry of orbits of vector fields is one of the main subjects of investigation in geometry and control theory. Here we propose some author’s results on this problem. Throughout this paper, the smoothness means C∞-smoothness.

About the authors

A Ya Narmanov

National University of Uzbekistan named after M. Ulugbek

Email: narmanov@yandex.ru
Tashkent, Uzbekistan

References

  1. Азамов А. А., Нарманов А. Я. О предельных множествах орбит систем векторных полей// Дифф. уравн. - 2004. - 40, № 2. - С. 257-260.
  2. Берестовский В. Н., Никоноров Ю. Г. Киллинговы векторные поля постоянной длины на римановых многообразиях// Сиб. мат. ж. - 2008. - 49, № 3. - С. 497-514.
  3. Кобаяси Ш., Номидзу К. Основы дифференциальной геометрии. Т. 1. - М.: Наука, 1981.
  4. Лобри К. Динамические полисистемы и теория управления// В сб.: «Математические методы в теории систем». - М.: Мир, 1979. - С. 134-173.
  5. Нарманов А. Я. О структуре множества управляемости непрерывно уравновешенных систем управления// Вестн. Ленинград. ун-та. - 1981. - 13.- С. 50-55.
  6. Нарманов А. Я. О трансверсальной структуре множества управляемости симметричных систем управления// Дифф. уравн. - 1996. - 32, № 6. - С. 780-783.
  7. Нарманов А. Я. О зависимости множества управляемости от целевой точки// Дифф. уравн. - 1997. - 33, № 10. - С. 1334-1338.
  8. Нарманов А. Я. О геометрии вполне геодезических римановых слоений// Изв. вузов. Сер. Мат. - 1999. - № 9. - С. 26-31.
  9. Нарманов А. Я., Косимов О. О геометрии римановых слоений сфер малых размерностей// Докл. АН Респ. Узбекистан. - 2013. - № 2. - С. 96-105.
  10. Нарманов А. Я., Саитова С. О геометрии орбит векторных полей Киллинга// Дифф. уравн. - 2014. - 50, № 12. - С. 1582-1589.
  11. Нарманов А. Я., Саитова С. О геометрии множества достижимости векторных полей// Дифф. уравн. - 2017. - 53, № 3. - С. 321-326.
  12. Рашевский П. К. О соединимости любых двух точек вполне неголономного пространства допустимой линией// Уч. зап. МПИ им. К. Либкнехта. Сер. физ.-мат. наук. - 1938. - № 2. - С. 83-94.
  13. Agrachev A. A., Sachkov Y. Control theory from the geometric viewpoint. - Berlin: Springer, 2004.
  14. Brockett R. W. Lie algebras and Lie groups in control theory// В сб.: «Geometric Methods in System Theory». - Dordrecht: Springer, 1973. - С. 43-82.
  15. Cairns G. A general description of totally geodesic foliations// Tohoku Math. J. - 1986. - 38. - С. 37-55.
  16. Chow W. L. Uber systeme von linearen partiellen differential-gleinchangen ester ordmung// Math. Ann. - 1939. - 117. - С. 98-105.
  17. Hermann R. On the accessibility problem in control theory// В сб.: «International symposium on nonlinear differential equations and nonlinear mechanics». - N. Y.: Acad. Press, 1963. - С. 325-332.
  18. Jurdjevic V. Geometric control theory. - Cambridge: Cambridge Univ. Press, 2008.
  19. Levitt N., Sussmann H. On controllability by means of two vector fields// SIAM J. Control. - 1975. - 13, № 6. - С. 1271-1281.
  20. Lobry C. Controllability of nonlinear control dynamical systems// Control Theory Topol. Funct. Anal. - 1976. - 1. - С. 361-383.
  21. Molino P. Riemaninan foliations. - Boston-Basel: Birkhauser, 1988.
  22. Morgan A. Holonomy and metric properties of foliations in higher codimension// Proc. Am. Math. Soc. - 1960. - 11. - С. 236-242.
  23. Nagano T. Linear differential systems with singularities and application to transitive Lie algebras// J. Math. Soc. Japan. - 1968. - 18. - С. 338-404.
  24. Nishimori T. Behavior of leaves of codimension one foliations// Tohoku Math. J. - 1977. - 29. - С. 255- 273.
  25. Reinhart B. Foliated manifolds with bundle-like metrics// Ann. Math. - 1959. - 69, № 1. - С. 119-132.
  26. Sacksteder R. Foliations and pseudogroups// Am. J. Math. - 1965. - 87. - С. 79-102.
  27. Stefan P. Accessible sets, orbits, and foliations with singularities// Proc. Lond. Math. Soc. - 1974. - 29. - С. 694-713.
  28. Sussmann H. Orbits of family of vector fields and integrability of distribution// Trans. Am. Math. Soc. - 1973. - 180. - С. 171-188.
  29. Sussmann H. Orbits of family of vector fields and integrability of systems with singularities// Bull. Am. Math. Soc. - 1973. - 79. - С. 197-199.
  30. Sussmann H., Jurdjevich V. Controllability of nonlinear systems// J. Differ. Equ. - 1972. - 12.- С. 95- 116.
  31. Tondeur Ph. Foliations on Riemannian manifolds. - N. Y.: Springer, 1988.

Statistics

Views

Abstract - 195

PDF (Russian) - 99

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies